MAUDE Adverse Event Report: Medline Industries, LP PRIVATE LABELED FOR CUSTOMER; DBD-DRESSING,IV,FILM,TRANSPARENT,2 3/4X2

Medline Industries, LP PRIVATE LABELED FOR CUSTOMER; DBD-DRESSING,IV,FILM,TRANSPARENT,2 3/4X2
Catalog Number WRX344345
Medical Device Problem Code Product Quality Problem (1506)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 03/09/2023
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the bandage is not waterproof.It eneded up rolling back up which got her incision from surgery wet.
 
Additional Manufacturer Narrative
The customer called in regard to the bandage not waterproof and it ended up rolling back up, which got her incision from surgery wet.No sample or photo was received for the investigation; finished good production records were reviewed and there were no deviations or non-conformance reports that might have had an impact on this issue, and the finished good pack build was reviewed with no issues with the build that likely contributed to the reported issue.The reported issue was unable to be confirmed due to no sample or photo being received.The cause was unconfirmed, sample required to determine cause, and the division will monitor for trending purposes.There were no reports of death, serious injury, medical intervention, or follow up care.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this is a reportable event.If additional information becomes available this report will be reopened and reevaluated.This medical device report (mdr) is being submitted as part of retrospective review activities, which include review of historical data in accordance with regulations at 21 cfr part 803.The information included in this mdr reflects the information reasonably known to the manufacturer at the time of this retrospective review and submission.

Brand Name
PRIVATE LABELED FOR CUSTOMER
Common Device Name
DBD-DRESSING,IV,FILM,TRANSPARENT,2 3/4X2
Manufacturer (Section D)
Medline Industries, LP
three lakes drive
northfield IL 60093 -275
Manufacturer Contact
azmat shah
three lakes drive
northfield, IL 60093--275
MDR Report Key50717316
Report Number1417592-2026-36100
Device Sequence Number18788218
Product Code NAD
UDI-Device Identifier10311917166152
UDI-Public10311917166152
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Type of Report Initial
Report Date (Section B) 09/07/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberWRX344345
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/09/2023
Initial Report FDA Received Date09/10/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown